MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 0 S/A UR-5; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 0 S/A UR-5; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J376H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device le6736 batch number, and no non-conformances were identified.Attempts are being made to receive a device for evaluation.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there any additional tissue damage as a result of searching for the needle piece? device return follow up.This medwatch report is in response to receipt of maude event report mw5093154.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2020 and the suture was used.While closing the fascia, ¿snap" was heard and when pulling the suture out, only half of the needle was still attached.Since unable to visualize the broken needle within the incision, fluoroscopy was performed, and the identified needle was removed.There were no patient consequences reported.Additional information has been requested.

Brand Name
VCL CT BRD VIO 27IN 0 S/A UR-5
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9931814
Report Number2210968-2020-02695
Device Sequence Number14069492
Product Code GAM
UDI-Device Identifier10705031039438
UDI-Public10705031039438
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberJ376H
Device Catalogue NumberJ376H
Device Lot NumberLE6736
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date04/06/2020
Patient Sequence Number1